Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On relative Grothendieck rings


Author: Andreas Dress
Journal: Bull. Amer. Math. Soc. 75 (1969), 955-958
DOI: https://doi.org/10.1090/S0002-9904-1969-12311-6
MathSciNet review: 0244401
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. B. Conlon, Decompositions induced from the Burnside algebra, J. Algebra 10 (1968), 102-122. MR 237664
  • 2. A. Dress, On integral representations, Bull. Amer. Math. Soc. 75 (1969), 1031-1034. MR 249466
  • 3. A. Dress, Vertices of integral representations, Math. Z. (to appear). MR 249466
  • 4. J. A. Green, The modular representation algebra of a finite group, Illinois J. Math. 6 (1962), 607-619. MR 141709
  • 5. J. A. Green, A transfer theory for modular representations, J. Algebra 1 (1964) 73-84. MR 162843
  • 6. T. Y. Lam and I. Reiner, Relative Grothendieck groups, J. Algebra (to appear). MR 236277
  • 7. T. Y. Lam and I. Reiner, Reduction theorems for relative Grothendieck rings, Trans. Amer. Math. Soc. (to appear). MR 245697
  • 8. T. Y. Lam and I. Reiner, Relative Grothendieck rings, Bull. Amer. Math. Soc. 75 (1969), 496-498. MR 238966
  • 9. R. G. Swan, The Grothendieck ring of a finite group, Topology 2 (1963), 85-110. MR 153722


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12311-6

American Mathematical Society